Notes on the stability of dynamic economic systems

Weiye Li, Ferenc Szidarovszky, Yang Kuang

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

The Lyapunov function method is the focus of this paper in proving marginal stability, asymptotical or globally asymptotical stability of discrete dynamic systems. We show that the slightly relaxed versions of the well known sufficient conditions are also necessary.

Original languageEnglish (US)
Pages (from-to)85-89
Number of pages5
JournalApplied Mathematics and Computation
Volume108
Issue number2-3
Publication statusPublished - Feb 15 2000

    Fingerprint

Keywords

  • Stability

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Cite this